IJPAM: Volume 95, No. 1 (2014)

DIRECT METHOD AND
RN-APPROXIMATELY FUNCTIONAL EQUATIONS

Dong Yun Shin$^1$, Hassan Azadi Kenary$^2$, N. Sahami$^3$
$^1$Department of Mathematics
College of Natural Science
University of Seoul
KOREA
$^{2,3}$Department of Mathematics
Beyza Branch
Islamic Azad University
Beyza, IRAN


Abstract. In this paper, we prove the generalized Hyers-Ulam stability of an additive functional equation in random normed spaces.

Received: May 20, 2013

AMS Subject Classification: 39B82, 39B52

Key Words and Phrases: generalized Hyers-Ulam stability, random normed spaces

Download paper from here.




DOI: 10.12732/ijpam.v95i1.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 1
Pages: 39 - 44


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).